# SDR AALA202210136119

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737
- Aircraft serial: 31127
- Aircraft time: 33,062 hours, 13,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HANDLE DIFFICULT TO OPERATE. ADJUSTED DOOR STOPS PER AMM 52-11-00.
